Abstract and Applied Analysis

On a Parametric Mulholland-Type Inequality and Applications

Bicheng Yang, Meifa Huang, and Yanru Zhong

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, by the use of the weight functions, and the idea of introducing parameters, a discrete Mulholland-type inequality with the general homogeneous kernel and the equivalent form are given. The equivalent statements of the best possible constant factor related to a few parameters are provided. As applications, the operator expressions and a few particular examples are considered.

Article information

Source
Abstr. Appl. Anal., Volume 2019 (2019), Article ID 8317029, 8 pages.

Dates
Received: 29 March 2019
Accepted: 9 May 2019
First available in Project Euclid: 24 July 2019

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1563933804

Digital Object Identifier
doi:10.1155/2019/8317029

Mathematical Reviews number (MathSciNet)
MR3957511

Zentralblatt MATH identifier
07095598

Citation

Yang, Bicheng; Huang, Meifa; Zhong, Yanru. On a Parametric Mulholland-Type Inequality and Applications. Abstr. Appl. Anal. 2019 (2019), Article ID 8317029, 8 pages. doi:10.1155/2019/8317029. https://projecteuclid.org/euclid.aaa/1563933804


Export citation

References

  • G. H. Hardy, J. E. Littlewood, and G. Polya, Inequalities, Cambridge University Press, 1934.
  • B. C. Yang, The Norm of Operator and Hilbert-Type Inequalities, Science Press, Beijing, China, 2009.
  • B. C. Yang, Hilbert-Type Integral Inequalities, Bentham Science Publishers, The United Arab Emirates, 2009.
  • M. Krnić and J. Pečarić, “General hilbert's and hardy's inequalities,” Mathematical Inequalities & Applications, vol. 8, no. 1, pp. 29–51, 2005.
  • I. Perić and P. Vuković, “Multiple Hilbert's type inequalities with a homogeneous kernel,” Banach Journal of Mathematical Analysis, vol. 5, no. 2, pp. 33–43, 2011.
  • Q. L. Huang, “A new extension of Hardy-Hilbert-type inequality,” Journal of Inequalities and Applications, vol. 2015, article 397, 12 pages, 2015.
  • B. He and Q. Wang, “A multiple Hilbert-type discrete inequality with a new kernel and best possible constant factor,” Journal of Mathematical Analysis and Applications, vol. 431, no. 2, pp. 889–902, 2015.
  • J. S. Xu, “Hardy-Hilbert's inequalities with two parameters,” Advances in Mathematics, vol. 36, no. 2, pp. 63–76, 2007.
  • Z. T. Xie, Z. Zeng, and Y. F. Sun, “A new Hilbert-type inequality with the homogeneous kernel of degree -2,” Advances and Applications in Mathematical Sciences, vol. 12, no. 7, pp. 391–401, 2013.
  • Z. Zhen, R. R. K. Gandhi, and Z. T. Xie, “A new Hilbert-type inequality with the homogeneous kernel of degree -2 and with the integral,” Bulletin of Mathematical Sciences and Applications, vol. 3, no. 1, pp. 11–20, 2014.
  • D. M. Xin, “A Hilbert-type integral inequality with the homogeneous kernel of zero degree,” Mathematical Theory and Applications, vol. 30, no. 2, pp. 70–74, 2010.
  • L. E. Azar, “The connection between Hilbert and HARdy inequalities,” Journal of Inequalities and Applications, vol. 2013, article 452, 10 pages, 2013.
  • V. Adiyasuren, T. Batbold, and M. Krnić, “Hilbert-type inequalities involving differential operators, the best constants, and applications,” Mathematical Inequalities & Applications, vol. 18, no. 1, pp. 111–124, 2015.
  • M. T. Rassias and B. Yang, “On half-discrete Hilbert's inequality,” Applied Mathematics and Computation, vol. 220, pp. 75–93, 2013.
  • B. Yang and M. Krnić, “A half-discrete Hilbert-type inequality with a general homogeneous kernel of degree 0,” Journal of Mathematical Inequalities, vol. 6, no. 3, pp. 401–417, 2012.
  • M. T. Rassias and B. Yang, “A multidimensional half-discrete Hilbert-type inequality and the Riemann zeta function,” Applied Mathematics and Computation, vol. 225, pp. 263–277, 2013.
  • M. T. H. Rassias and B. C. Yang, “On a multidimensional half-discrete Hilbert - type inequality related to the hyperbolic cotangent function,” Applied Mathematics and Computation, vol. 242, pp. 800–813, 2013.
  • Z. Huang and B. Yang, “On a half-discrete Hilbert-type inequality similar to Mulholland's inequality,” Journal of Inequalities and Applications, vol. 2013, article 290, 8 pages, 2013.
  • B. C. Yang and L. Debnath, Half-Discrete Hilbert-Type Inequalities, World Scientific Publishing, Singapore, 2014.
  • Y. Hong and Y. Wen, “A necessary and sufficient condition of that Hilbert type series inequality with homogeneous kernel has the best constant factor,” Annals Mathematica, vol. 37A, no. 3, pp. 329–336, 2016.
  • Y. Hong, “On the structure character of Hilbert's type integral inequality with homogeneous kernel and applications,” Journal of Jilin University (Science Edition), vol. 55, no. 2, pp. 189–194, 2017.
  • Y. Hong, Q. Huang, B. Yang, and J. Liao, “The necessary and sufficient conditions for the existence of a kind of Hilbert-type multiple integral inequality with the non-homogeneous kernel and its applications,” Journal of Inequalities and Applications, vol. 2017, article 316, 12 pages, 2017.
  • D. Xin, B. Yang, and A. Wang, “Equivalent property of a Hilbert-type integral inequality related to the beta function in the whole plane,” Journal of Function Spaces, vol. 2018, Article ID 2691816, 8 pages, 2018.
  • Y. Hong, B. He, and B. C. Yang, “Necessary and sufficient conditions for the validity of Hilbert type integral inequalities with a class of quasi-homogeneous kernels and its application in operator theory,” Journal of Mathematical Inequalities, vol. 12, no. 3, pp. 777–788, 2018.
  • Z. X. Huang and B. C. Yang, “Equivalent property of a half-discrete Hilbert's inequality with parameters,” Journal of Inequalities and Applications, vol. 2018, article 333, 11 pages, 2018.
  • J. C. Kuang, Applied Inequalities, Shangdong Science and Technology Press, Jinan, China, 2004.
  • J. C. Kuang, Real Analysis and Functional Analysis (Continuation), vol. 2, Higher Education Press, Beijing, China, 2015.
  • B. Yang, “On a more accurate multidimensional Hilbert-type inequality with parameters,” Mathematical Inequalities & Applications, vol. 18, no. 2, pp. 429–441, 2015. \endinput